Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 729894, 10 pages
http://dx.doi.org/10.1155/2015/729894
Research Article

A Fractional-Order Epidemic Model for Bovine Babesiosis Disease and Tick Populations

1Instituto de Ciências Exatas, Universidade Federal de Alfenas, 37130-000 Alfenas, MG, Brazil
2Instituto de Química, Universidade Federal de Alfenas, 37130-000 Alfenas, MG, Brazil

Received 7 April 2015; Revised 19 June 2015; Accepted 23 June 2015

Academic Editor: Jinde Cao

Copyright © 2015 José Paulo Carvalho dos Santos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Benavides, “Considerations with respect to the epizootilogia of anaplasmosis and babesiosis in the bovines,” ACOVEZ, vol. 31, pp. 4–11, 1985. View at Google Scholar
  2. W. O. Kermack and A. G. McKendrick, “A contribution to the mathematical theory of epidemics,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 115, no. 772, pp. 700–721, 1927. View at Publisher · View at Google Scholar
  3. D. F. Aranda, D. Y. Trejos, J. C. Valverde, and R. J. Villanueva, “A mathematical model for babesiosis disease in bovine and tick populations,” Mathematical Methods in the Applied Sciences, vol. 35, no. 3, pp. 249–256, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. J. Keeling and K. T. D. Eames, “Networks and epidemic models,” Journal of the Royal Society Interface, vol. 2, no. 4, pp. 295–307, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Wang, Z. Jin, Z. Yang, Z.-K. Zhang, T. Zhou, and G.-Q. Sun, “Global analysis of an SIS model with an infective vector on complex networks,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 543–557, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Wang and J. Cao, “Global dynamics of a network epidemic model for waterborne diseases spread,” Applied Mathematics and Computation, vol. 237, pp. 474–488, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Caputo, Lectures on Seismology and Rheological Tectonics, Lecture Notes, Dipartimento di Fisica, Universitá La Sapienza, Roma, Italy, 1992.
  8. M. Ciesielski and J. Leszczynski, “Numerical simulations of anomalous diffusion,” Proceedings of the 15th Conference on Computer Methods in Mechanics (Wisla Polonia), http://arxiv.org/abs/math-ph/0309007.
  9. E. Demirci and N. Ozalp, “A method for solving differential equations of fractional order,” Journal of Computational and Applied Mathematics, vol. 236, no. 11, pp. 2754–2762, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. K. Diethelm, The Analysis of Fractional Differential Equations: An Application-Oriented Exposition Using Operators of Caputo Type, Springer, 2004.
  11. M. Du, Z. Wang, and H. Hu, “Measuring memory with the order of fractional derivative,” Scientific Reports, vol. 3, article 3431, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Li and Y. Ma, “Fractional dynamical system and its linearization theorem,” Nonlinear Dynamics, vol. 71, no. 4, pp. 621–633, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. F. Lorenzo and T. T. Hartley, “Initialization, conceptualization, and application in the generalized (fractional) calculus,” Critical Reviews in Biomedical Engineering, vol. 35, no. 6, pp. 447–553, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. P. J. McCall and D. W. Kelly, “Learning and memory in disease vectors,” Trends in Parasitology, vol. 18, no. 10, pp. 429–433, 2002. View at Publisher · View at Google Scholar · View at Scopus
  15. Z. Wang, D. Yang, T. Ma, and N. Sun, “Stability analysis for nonlinear fractional-order systems based on comparison principle,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 387–402, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. González-Parra, A. J. Arenas, and B. M. Chen-Charpentier, “A fractional order epidemic model for the simulation of outbreaks of influenza A(H1N1),” Mathematical Methods in the Applied Sciences, vol. 37, no. 15, pp. 2218–2226, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Pooseh, H. Rodrigues, and D. Torres, “Fractional derivatives in Dengue epidemics,” AIP Conference Proceedings, vol. 1389, p. 739, 2011. View at Publisher · View at Google Scholar
  18. K. Diethelm, “A fractional calculus based model for the simulation of an outbreak of dengue fever,” Nonlinear Dynamics, vol. 71, no. 4, pp. 613–619, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. Sardar, S. Rana, and J. Chattopadhyay, “A mathematical model of dengue transmission with memory,” Communications in Nonlinear Science and Numerical Simulation, vol. 22, no. 1–3, pp. 511–525, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. I. Podlubny, Fractional Derivatives: History, Theory, Application, Utah State University, Logan, Utah, USA, 2005.
  21. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in Computational Engineering in Systems Applications, vol. 2, pp. 963–968, 1996. View at Google Scholar
  22. Z. M. Odibat and N. T. Shawagfeh, “Generalized Taylor's formula,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 286–293, 2007. View at Publisher · View at Google Scholar · View at Scopus
  23. W. Lin, “Global existence theory and chaos control of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 709–726, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. A. Cintrón-Arias, C. Castillo-Chávez, L. M. Bettencourt, A. L. Lloyd, and H. T. Banks, “The estimation of the effective reproductive number from disease outbreak data,” Mathematical Biosciences and Engineering, vol. 6, no. 2, pp. 261–282, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Dietz, “The estimation of the basic reproduction number for infectious diseases,” Statistical Methods in Medical Research, vol. 2, no. 1, pp. 23–41, 1993. View at Publisher · View at Google Scholar · View at Scopus
  26. K. Marsh, L. Otoo, R. J. Hayes, D. C. Carson, and B. M. Greenwood, “Antibodies to blood stage antigens of Plasmodium falciparum in rural Gambians and their relation to protection against infection,” Transactions of the Royal Society of Tropical Medicine and Hygiene, vol. 83, no. 3, pp. 293–303, 1989. View at Publisher · View at Google Scholar · View at Scopus
  27. J. Tumwiine, J. Y. T. Mugisha, and L. S. Luboobi, “A mathematical model for the dynamics of malaria in a human host and mosquito vector with temporary immunity,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1953–1965, 2007. View at Publisher · View at Google Scholar · View at Scopus
  28. C. McCluskey and P. van den Driessche, “Global analysis of tuberclosis models,” Journal of Differential Equations, vol. 16, pp. 139–166, 2004. View at Google Scholar
  29. J. Hoffman and S. Frankel, Numerical Methods for Engineers and Scientists, CRC Press, 2001.
  30. D. Baleanu, K. Diethelm, E. Scalas, and J. Trujillo, Fractional Calculus: Models and Numerical Methods, vol. 3, World Scientific, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  31. G. A. Ngwa and W. S. Shu, “A mathematical model for endemic malaria with variable human and mosquito populations,” Mathematical and Computer Modelling, vol. 32, no. 7-8, pp. 747–763, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. G. C. González-Parra, A. J. Arenas, D. F. Aranda, R. J. Villanueva, and L. Jódar, “Dynamics of a model of Toxoplasmosis disease in human and cat populations,” Computers and Mathematics with Applications, vol. 57, no. 10, pp. 1692–1700, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus